# SDR CALA2013020100075

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 44,261 hours, 16,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 63450
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LT SIDE EMERGENCY LIGHT INOPERATIVE.  R & R M1675 POWER SUPPLY BATTERY PACK IAW AMM 31-51-06.  OPS CK OK.
